Teoremi di molteplicita e di biforcazione per problemi non lineari
Bollettino dell'Unione Matematica Italiana (2005)
- Volume: 8-A, Issue: 3-1, page 529-532
- ISSN: 0392-4041
Access Full Article
topHow to cite
topReferences
top- ARCOYA, D., BOCCARDO, L. e ORSINA, L., Existence of critical points for some noncoercive functionals, Ann. I. H. Poincaré, 4 (2001) 437-457. Zbl1035.49007MR1841128DOI10.1016/S0294-1449(01)00069-5
- BREZIS, H. e NIRENBERG, L., Remarks on finding critical points, Comm. Pure Appl. Math., 44 (1991) 939-963. Zbl0751.58006MR1127041DOI10.1002/cpa.3160440808
- PUCCI, P. e SERRIN, J., A mountain pass theorem, J. Differential Equations, 60 (1985) 142-149. Zbl0585.58006MR808262DOI10.1016/0022-0396(85)90125-1
- RICCERI, B., A general variational principle and some of its applications, J. Comput. Appl. Math., 113 (2000) 401-410. Zbl0946.49001MR1735837DOI10.1016/S0377-0427(99)00269-1